# SDR DLL10971749

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 1542396
- Condition: Cracked
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE HORIZTONAL PRESSURE DECK PANEL WAS FOUND WITH TWO CRACKS APPROX .75 INCH LONG EACH.  THE CRACKS ARE LOCATED AT RBL 102, JUST AFT OF STA 378, AND EXTEND DIAGONALLY INBOARD/ AFT AND OUTBOARD/ AFT FROM THE FORWARD EDGE OF THE PANEL AT THE EXISTING FRAME CUTOUT.  ONE OF THE CRACKS EXTENDS TO THE LOWER INTEGRAL PANEL STIFFENER AT APPROX RBL 102.  THESE CRACKS WILL BE REPAIRED WITH A DOUBLER.
